# SDR HEEA968616

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox Cover
- Part number: 23033437
- Condition: Defective
- Location: Stud Helicoil
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION OF STUD NOTED:  12:00 HELICOIL INSTALLED AT AN ANGLE ON GEARBOX COVER.   TIME SINCE REPAIR 0:00.
